# SDR UIEA2016052000341

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 56,498 hours, 42,987 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF EICAS FWD EQUIP VLV.  ACCOMPLISHED QRH & ACFT DID NOT PRESSURIZE.  RETURNED TO FIELD, RE-APPLIED MEL 21-58-06 PROCEDURE 2 ALL VLVS CONFIRMED CLOSED.  OPERATIONS CHECK PRESS SYS IAW AMM 21-31-00, PRESS ACFT TO 4.0, NO DEFECTS NOTED, MDDR REMAINS OPEN.
